Alert archive / Texas / Flash Flood Warnings in 2016

Flash Flood Warning 1, NWS Shreveport, LA

March 8, 2016Little River County, Arkansas; Bowie County, Cass County, Morris County, Texas

NWS Shreveport, LA issued this flash flood warning at Mar 8, 2016, 3:25 PM CST for Little River County, Arkansas; Bowie County, Cass County, Morris County, Texas. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 8, 2016, 3:25 PM CST (21:25 UTC)
Expired
Mar 8, 2016, 6:30 PM CST
In force
3 hr
Issued by
NWS Shreveport, LA
Area
Storm-based polygon
Flood severity
None

Counties Little River County, AR, Bowie County, TX, Cass County, TX, Morris County, TX

The radar

The Shreveport radar (KSHV), 122 km from the middle of the area, began a volume at 21:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 8, 4:20 PM CSTFLASH FLOOD3 W New Boston, TXSEVERE FLOODING REPORTED ON HIGHWAY 82 BETWEEN HOOKS TX AND NEW BOSTON... TX
Mar 8, 4:24 PM CSTFLASH FLOODNew Boston, TXFLOODING ALONG HIGHWAY 82 BETWEEN HOOKS TEXAS AND NEW BOSTON
Mar 8, 4:25 PM CSTFLASH FLOOD10 Ssw New Boston, TXFLASH FLOODING REPORTED ON COUNTY ROADS IN SIMMS TEXAS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 55 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KBAD), launched 12:00Z, 9.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 12:00Z on 2016-03-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 7 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 12:00Z on 2016-03-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 280 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
7 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
710 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
280 m²/s²
0-3 km storm-relative helicity
415 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

600 
WGUS54 KSHV 082125
FFWSHV
ARC081-TXC037-067-343-090030-
/O.NEW.KSHV.FF.W.0001.160308T2125Z-160309T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
325 PM CST TUE MAR 8 2016

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN LITTLE RIVER COUNTY IN SOUTHWESTERN ARKANSAS...
  NORTHERN MORRIS COUNTY IN NORTHEASTERN TEXAS...
  SOUTHERN BOWIE COUNTY IN NORTHEASTERN TEXAS...
  NORTHWESTERN CASS COUNTY IN NORTHEASTERN TEXAS...

* UNTIL 630 PM CST
    
* AT 323 PM CST...TRAINED WEATHER SPOTTERS REPORTED A THUNDERSTORM
  PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF
  RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
  SHORTLY. TRAINED SPOTTERS HAVE REPORTED FLOODING ALONG HIGHWAY 82
  BETWEEN DE KALB AND NEW BOSTON.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  TEXARKANA...ASHDOWN...NEW BOSTON...NASH...HOOKS...NAPLES...REDWATER...
  MAUD...OMAHA...RED LICK...RICHMOND...ROCKY BRANCH...LEARY...
  DOUGLASSVILLE...MARIETTA...BRYANS MILL...RED HILL...RED BANK...PINE
  PRAIRIE AND ARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3372 9405 3308 9424 3310 9479 3349 9455
      3370 9435

$$

09
2 follow-up statements
504 
WGUS74 KSHV 082231
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
431 PM CST TUE MAR 8 2016

ARC081-TXC037-067-343-090030-
/O.CON.KSHV.FF.W.0001.000000T0000Z-160309T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-MORRIS TX-BOWIE TX-CASS TX-
431 PM CST TUE MAR 8 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 630 PM CST FOR
SOUTHWESTERN LITTLE RIVER...NORTHERN MORRIS...SOUTHERN BOWIE AND
NORTHWESTERN CASS COUNTIES...

AT 430 PM CST...TRAINED WEATHER SPOTTERS REPORTED FLASH FLOODING IN
ALONG HIGHWAY 82 AND ALONG NUMEROUS OTHER ROADWAYS IN BOWIE COUNTY.
UP TO TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS
ALREADY OCCURRING.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
TEXARKANA...ASHDOWN...NEW BOSTON...NASH...HOOKS...NAPLES...REDWATER...MAUD...
OMAHA...RED LICK...RICHMOND...ROCKY BRANCH...LEARY...DOUGLASSVILLE...
MARIETTA...BRYANS MILL...RED HILL...RED BANK...PINE PRAIRIE AND ARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW! ACT QUICKLY TO PROTECT YOUR LIFE.

IF YOU ENCOUNTER FLOODED ROADS...TURN AROUND...DON'T DROWN! MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3372 9405 3308 9424 3310 9479 3349 9455
      3370 9435

$$

09
920 
WGUS74 KSHV 090029
FFSSHV

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
629 PM CST TUE MAR 8 2016

ARC081-TXC037-067-343-090038-
/O.EXP.KSHV.FF.W.0001.000000T0000Z-160309T0030Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LITTLE RIVER AR-MORRIS TX-BOWIE TX-CASS TX-
629 PM CST TUE MAR 8 2016

...THE FLASH FLOOD WARNING FOR SOUTHWESTERN LITTLE RIVER...NORTHERN
MORRIS...SOUTHERN BOWIE AND NORTHWESTERN CASS COUNTIES WILL EXPIRE AT
630 PM CST...

FLOODING IS NO LONGER EXPECTED TO POSE A THREAT...AS THE FIRST ROUND
OF SHOWERS HAS MOVE EAST. PLEASE CONTINUE TO HEED ANY REMAINING ROAD
CLOSURES. A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL THURSDAY
AFTERNOON.

LAT...LON 3372 9405 3308 9424 3310 9479 3349 9455
      3370 9435

$$

PALMER

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this flash flood warning went out at Mar 8, 3:17 PM CST, 8 minutes earlier.

Area forecast discussion, Mar 8, 3:17 PM CST, 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
317 PM CST TUE MAR 8 2016

.DISCUSSION...
CONVECTION QUICKLY SPREADING NEWD ACROSS THE REGION THIS
AFTERNOON...AS THE FIRST OF MANY DISTURBANCES MOVES ACROSS THE
AREA. HAVE EXTENDED TOR WATCH 38 TO PICK UP THE REMAINDER OF OUR
PARISHES IN N LA AND UNION COUNTY IN SRN AR...AS STORMS CONTINUE
TO MAINTAIN STRENGTH AS THEY MOVE EWD.

DEEP LAYER MOISTURE CONTINUES TO INCREASE...AS EVIDENCED BY
NEARLY A HALF AN INCH INCREASE IN THE PWAT FROM THE 12Z KSHV
SOUNDING TO THE 18Z SPECIAL SOUNDING. THIS IS SEVERAL STANDARD
DEVIATIONS FROM NORMAL FOR EARLY MARCH...AND QUITE INDICATIVE OF
THE POTENTIAL FOR HEAVY RAINFALL WITH THIS STRONG STORM SYSTEM. A
TRAINING AREA OF VERY HEAVY RAINFALL IS EXPECTED TO SET UP WITH
THE SECOND WAVE TONIGHT/WEDNESDAY...AND THE QPF FOR THIS TIMEFRAME
ALONE LOOKS TO REACH UPWARDS OF SIX TO TEN INCHES. FLASH FLOODING
WILL BECOME A CONCERN LATER TONIGHT...AS SOILS BECOME SATURATED
AND RAINFALL RATES INTENSIFY. IN ADDITION TO THE FLASH FLOODING
THREAT... EMBEDDED STRONG TO SEVERE STORMS WILL CONTINUE TO BE
POSSIBLE TONIGHT THROUGH WEDNESDAY...MAINLY S OF I-20...AS VERY
STRONG DYNAMIC FORCING CHARACTERIZED BY BROAD DIFFLUENCE ALOFT
OVERRULES THE LACK OF STRONG INSTABILITY.

MODELS INDICATE THAT WE COULD SEE AN ADDITIONAL ONE TO THREE
INCHES OF RAINFALL DURING THURSDAY...WHICH WILL LIKELY EXACERBATE
ANY ONGOING FLASH FLOODING. CONVECTIVE INTENSITY SHOULD DECREASE
SOME DURING THURSDAY HOWEVER...AS THE DYNAMIC FORCING OVHD IS FCST
TO DIMINISH AS THE UPPER LOW LIFTS NEWD. DRY-SLOTTING LOOKS TO
FURTHER DIMINISH OUR COVERAGE/INTENSITY...AT LEAST FOR A
TIME...AS WE MOVE THROUGH THURSDAY NIGHT. RAIN WILL CONTINUE
THROUGH FRIDAY AND SATURDAY...ALTHOUGH COVERAGE AND INTENSITY WILL
GRADUALLY DECREASE AS THE UPPER LOW MOVES OVHD.

A SECONDARY CLOSED LOW IS FCST TO MOVE IN ON THE TAIL OF THE
PREVIOUS AS WE MOVE INTO SUNDAY...AND MAY BRING ADDITIONAL
RAINFALL SUNDAY AND SUNDAY NIGHT. THE UPPER RIDGE IS FCST TO SET
UP OVER TX IN THE WAKE OF THE PREVIOUS WEEK'S DISTURBANCES...
LEAVING US WITH QUIET WEATHER TO FINISH OUT THE FCST PD. /12/

&&

PREV DISCUSSION... /ISSUED 1159 AM CST TUE MAR 8 2016/

AVIATION...
MVFR CONDITIONS ARE PREVAILING AT MOST TAFS SITES AS OF 1730Z.
HOWEVER...A SLOW MOVING LINE OF THUNDERSTORMS CURRENTLY IS WEST
OF K4O4 AND EXTENDS BACK TO THE SOUTHWEST THROUGH KTRL TO KINJ. A
SECOND CLUSTER OF THUNDERSTORMS IS LIFTING NORTH AHEAD OF THIS
LINE ACROSS SOUTHEAST TEXAS...AND IS APPROACHING KLFK AND KOCH.
CEILINGS AND VISIBILITIES WILL DETERIORATE BETWEEN 18Z AND 21Z AS
THESE TWO AREAS OF THUNDERSTORMS MOVE INTO THE ARKLATEX THIS
AFTERNOON. ALTHOUGH THERE MAY BE A BRIEF BREAK IN THE CONVECTION
BEHIND THIS FIRST WAVE OF THUNDERSTORMS IN EAST TEXAS...EXPECT
MORE THUNDERSTORMS TO DEVELOP TONIGHT AND PERSIST INTO THE DAY ON
WEDNESDAY.

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  65  71  63  73 / 100 100 100  80
MLU  65  74  66  73 /  90  90  90  90
DEQ  62  68  59  66 / 100 100  90  90
TXK  63  69  59  68 / 100 100 100  80
ELD  64  71  63  71 / 100 100 100  90
TYR  62  70  60  69 / 100 100  80  70
GGG  64  69  61  71 / 100 100  90  70
LFK  66  72  62  74 / 100 100  90  70

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR ARZ050-051-
     059>061-070>073.

LA...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR LAZ001>006-
     010>014-017>022.

OK...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR OKZ077.

TX...FLASH FLOOD WATCH THROUGH THURSDAY AFTERNOON FOR TXZ096-097-
     108>112-124>126-136>138-149>153-165>167.

&&

12
Hazardous weather outlook, Mar 8, 11:46 AM CST, 3 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1146 AM CST TUE MAR 8 2016

ARZ050-051-059>061-070>073-LAZ001>006-010>014-017>022-091800-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-NEVADA-MILLER-LAFAYETTE-
COLUMBIA-UNION-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-DE SOTO-
RED RIVER-BIENVILLE-JACKSON-OUACHITA-SABINE-NATCHITOCHES-WINN-
GRANT-CALDWELL-LA SALLE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

THUNDERSTORMS WILL SPREAD INTO NORTH LOUISIANA AND SOUTHERN
ARKANSAS THIS AFTERNOON AND EVENING...AND FLASH FLOODING MAY
BECOME A PROBLEM LATE TONIGHT...AS THE SOILS BECOME SATURATED AND
ANOTHER ROUND OF HEAVY RAINFALL DEVELOPS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN TO
MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOODING THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING
WINDS AND ISOLATED TORNADOES WILL BE POSSIBLE...MAINLY SOUTH OF
I 20. ADDITIONAL RAINFALL AMOUNTS OF FOUR TO SIX INCHES...WITH
ISOLATED AMOUNTS OF UP TO TEN INCHES...WILL BE POSSIBLE THROUGH
SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS MAY BE NEEDED LATE TONIGHT.

OKZ077-TXZ096-097-108>112-124>126-136>138-149>153-165>167-091800-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE-
1146 AM CST TUE MAR 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
OKLAHOMA...EAST TEXAS AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...

CLUSTERS OF STRONG THUNDERSTORMS WITH VERY HEAVY RAIN...CURRENTLY
MOVING INTO CENTRAL TEXAS...WILL MOVE INTO NORTHEAST TEXAS BY
AROUND MIDDAY...AND WILL SPREAD ACROSS REMAINING PORTIONS OF THE
AREA BY LATE AFTERNOON. INSTABILITY AND STRONG SHEAR WILL COMBINE
TO BRING A THREAT OF SEVERE STORMS THIS AFTERNOON AND EVENING.
HEAVY RAINFALL COULD BEGIN TO BE A PROBLEM AS EARLY AS TONIGHT
WITH THIS FIRST WAVE OF STORMS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY...

THE THREAT FOR FLASH FLOODING WILL INCREASE BEGINNING WEDNESDAY
MORNING...AS THE INTENSITY OF RAINFALL PICKS UP AND STORMS BEGIN
TO MOVE REPEATEDLY OVER THE SAME AREAS. IN ADDITION TO THE FLASH
FLOOD THREAT...EMBEDDED SEVERE THUNDERSTORMS WITH DAMAGING WINDS
AND ISOLATED TORNADOES WILL BE POSSIBLE. ADDITIONAL RAINFALL
AMOUNTS OF FOUR TO SIX INCHES...WITH ISOLATED AMOUNTS OF UP TO TEN
INCHES...WILL BE POSSIBLE THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF EMERGENCY MANAGEMENT PERSONNEL...AMATEUR RADIO
OPERATORS...AND STORM SPOTTERS WILL LIKELY BE NEEDED THIS
AFTERNOON THROUGH TONIGHT.

12

In the hours before

Special weather statement, Mar 8, 11:40 AM CST, 3 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1140 AM CST TUE MAR 8 2016

OKZ077-TXZ096-081830-
MCCURTAIN OK-RED RIVER TX-
1140 AM CST TUE MAR 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR MCCURTAIN AND RED RIVER COUNTIES
UNTIL 1230 PM CST...

AT 1139 AM CST...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM CLOUDY TO 6 MILES NORTHEAST
OF FORT TOWSON TO NEAR DEPORT...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
CLARKSVILLE...IDABEL...BROKEN BOW...BAGWELL...MANCHESTER...WRIGHT CITY...
VALLIANT...DETROIT...MILLERTON...ANNONA...GARVIN...KIOMATIA...RUFE...NEGLEY...
OAK HILL...HOLLY CREEK...GOLDEN...BETHEL...PICKENS AND SHERWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3451 9459 3438 9453 3359 9478 3346 9531
      3388 9531 3387 9530 3391 9528 3389 9526
      3396 9523 3394 9516 3423 9515 3425 9505
      3451 9505
TIME...MOT...LOC 1739Z 236DEG 30KT 3430 9530 3406 9517 3354 9535

09
Local storm report, Mar 8, 3:03 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
303 PM CST TUE MAR 08 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0259 PM     HAIL             NATCHITOCHES            31.76N  93.10W
03/08/2016  E0.88 INCH       NATCHITOCHES       LA   CO-OP OBSERVER

            NICKEL HAIL IN NATCHITOCHES

&&

EVENT NUMBER SHV1600045

25

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 8, 1:59 PM CSTRiver Flood WarningSHVLittle River5 days
Mar 8, 4:02 PM CSTAreal Flood AdvisorySHVColumbia, Lafayette, Miller3 hr
Mar 8, 4:55 PM CSTFlash Flood WarningSHVColumbia, Lafayette, Miller15 hr
Mar 8, 10:14 AM CSTRiver Flood WarningSHVGregg6 days
Mar 8, 10:20 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston22 days
Mar 8, 10:20 AM CSTRiver Flood WarningSHVAnderson, Cherokee, Houston, Trinity24 days
Mar 8, 10:20 AM CSTRiver Flood WarningSHVAngelina, Houston, Polk, Trinity, Tyler27 days
Mar 8, 10:20 AM CSTRiver Flood WarningSHVSabine, San Augustine4 days
Mar 8, 10:25 AM CSTRiver Flood WarningSHVSmith, Wood19 days
Mar 8, 10:26 AM CSTRiver Flood WarningSHVFranklin, Morris, Red River, Titus12 days
Mar 8, 10:27 AM CSTRiver Flood WarningSHVFranklin, Morris, Titus8 days
Mar 8, 11:40 AM CSTSpecial Weather StatementSHVRed River50 min
Mar 8, 1:11 PM CSTSevere Thunderstorm WarningSHVCamp, Franklin, Smith, Upshur, Wood49 min
Mar 8, 1:44 PM CSTTornado WarningSHVCamp, Franklin, Upshur, Wood31 min
Mar 8, 1:55 PM CSTRiver Flood WarningSHVNacogdoches, Rusk5 days
Mar 8, 1:56 PM CSTRiver Flood WarningSHVCass, Marion12 days
Mar 8, 1:58 PM CSTSevere Thunderstorm WarningSHVCamp, Cass, Franklin, Harrison, Marion, Morris and 3 more45 min
Mar 8, 2:01 PM CSTRiver Flood WarningSHVCherokee, Nacogdoches, Rusk, Smith5 days
Mar 8, 2:03 PM CSTRiver Flood WarningSHVNacogdoches, Rusk, San Augustine, Shelby13 days
Mar 8, 2:52 PM CSTSevere Thunderstorm WarningSHVSabine, Shelby38 min
Mar 8, 4:06 PM CSTAreal Flood AdvisorySHVCass, Harrison, Marion, Panola, Rusk3 hr

Nearby

Flash Flood Warnings in Texas, 2016Flash Flood Warnings in Arkansas, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.